Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the sum of Darboux functions


Authors: A. M. Bruckner and J. Ceder
Journal: Proc. Amer. Math. Soc. 51 (1975), 97-102
MSC: Primary 26A15
DOI: https://doi.org/10.1090/S0002-9939-1975-0387507-6
MathSciNet review: 0387507
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose is to indicate how badly the sum of a continuous function with a Darboux function can fail to be a Darboux function.


References [Enhancements On Off] (What's this?)

  • [1] A. M. Bruckner and J. G. Ceder, Darboux continuity, Jber. Deutsch. Math.-Verein. 67 (1964/65), Abt. 1, 93-117. MR 32 #4217. MR 0186761 (32:4217)
  • [2] A. M. Bruckner, J. G. Ceder and R. Keston, Representations and approximations by Darboux functions in the first class of Baire, Rev. Roumaine Math. Pures Appl. 13 (1968), 1246-1254. MR 39 #4333. MR 0243008 (39:4333)
  • [3] A. M. Bruckner, J. G. Ceder and M. Weiss, Uniform limits of Darboux functions, Colloq. Math. 15 (1966), 65-77. MR 33 #5794. MR 0197629 (33:5794)
  • [4] H. Fast, Une remarque sur la propriété de Weierstrasse, Colloq. Math. 7 (1959), 75-77. MR 22 #11087. MR 0120332 (22:11087)
  • [5] A. B. Gurevič, $ D$-continuous Sierpilński components, Dokl. Akad. Nauk BSSR 10 (1966), 539-541. (Russian) MR 34 #4424. MR 0204585 (34:4424)
  • [6] L. Mišík, Zu zwei Sätzen von W. Sierpiński, Rev. Roumaine Math. Pures Appl. 12 (1967), 849-860. MR 36 #6557. MR 0223509 (36:6557)
  • [7] S. Saks, Theory of the integral, 2nd rev. ed., Monografie Math., vol. VII, PWN, Warsaw, 1937; reprint, Dover, New York, 1964. MR 29 #4850. MR 0167578 (29:4850)
  • [8] W. Sierpiński, Sur une propriété de fonctions réelles quelconques, Matematiche (Catania) 8 (1953), no. 2, 43-48. MR 16, 229. MR 0064125 (16:229g)
  • [9] R. Švarc, On the range of values of the sum of a continuous and a Darboux function, Časopis Pěst. Mat. 98 (1973), 178-180, 213. MR 48 #470. MR 0322106 (48:470)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A15

Retrieve articles in all journals with MSC: 26A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0387507-6
Keywords: Darboux functions
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society